advertisement
Question
Posted by: Yvonne | 2013/01/05

PMS

I suffer from anxiety disorder and was given Serdep 50 of which taking it for 5days caused my body to burn excessively but I also linked it with PMS. I was also admitted for a day. it''s still troubling me even when I''m menstruating.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not aware that Sedep should cause PMS. If anything it should improve it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement